# SDR ASAA2016060716992

- Difficulty date: June 7, 2016
- Submitted: June 10, 2016
- Operation: Air carrier
- Aircraft: N224AK
- Make and model: Boeing 737990ER
- Aircraft serial: 62680
- Aircraft time: 500 hours, 164 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Gearbox
- Part number: 38007021
- Part serial: P11264
- Condition: Failed
- Location: Apu
- Part time: 136 hours, 308 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT AT GATE.  ACFT GROUNDED.  REMOVED APU SN:P-11264, PN:3800702-1, REF AMM 49-11-00-000-803. INSTALLED APU SN:P-7045, PN:3800702-1, REF AMM 49-11-00-400-803.
